I am a little concerned about an error I just made with my medication. I take Metoprolol Tartrate 100 mg. tablet twice a day usually at 2-4 p.m. and at 2-4 a.m. I also take Micardis HCT 80 mg./12.5 mg one time per day, usually at 2-4 a.m. with that dose of Metroprolol. Today I got a little confused. I didn't take my afternoon dose of Metroprolol until 7 p.m. Then I took my early morning dose of Metroprolol AND my early morning dose of Micardis at 11 p.m. About 1/2 hour after that, I took my regular potassium supplement and my usual 800 mg. Motrin medication. Should I be watching for any particular symptoms that would indicate a problem as a result of my messing up this schedule? Thank you.
Hello, sorry for the late reply.
The main problem would be low blood pressure, which may make you feel slightly lightheaded.
If you have a monitor then you should check your blood pressure and heart rate.
Just q question...why do you take the drug between 2am and 4am? Is this your normal getting up time for the day?
My apologies, I have just realised that you have already had an answer on a different page. Is there anything else you needed to know?
MRPharmS since 1993